# SDR AALA202205121976

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 29,007 hours, 11,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRIOR TO PUSH BACK DOOR IR WILL NOT ARM. ADJUSTED GIRT BAR SKIRT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44.
